Just recently my husband has begun carrying on hours of conversation in his sleep.It is as if I can only hear one side of a conversation. His body jerks and he moves his arms around as if he is working on things. He even smokes imaginary cigarettes, thumps ashes, and wires electrical components all while sleeping.He never sleep walks. He is also jerking during the day as well. His knee is always wiggling while he is sitting.
Its kind of funny but it worries me as well. This can go on all night. He has abused rx drugs in the past and he may be doing it again, even though he denies it. He has been known to take what i would consider a lot of hydrocodone ( 7.5's every 4-6 hours) and does take xanax 10s several times each day. He also drinks 8-10 cups of coffee, 6-8 12 oz Mt Dews each day and smokes a pack a day. He is 48 and also has bouts of loud snoring even though he has a very slender build. I think this is all rx drug related. He will snore a lot after getting his meds filled but has never talked in his sleep like this until the past week. I am very worried and the kids are going to figure this all out soon. So is it drugs or is it a neuro problem like Parkinson's?
Your husband may be suffering from an altered sleep pattern and a Restless Leg syndrome . The sleep pattern may have been altered due to the drug abuse and caffeine .Please consult a physician for a complete medical examination and treatment which mainly consists of antianxiety drugs and muscle relaxants . Hope this helps you . Take care and regards !
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.